# SDR 03FDEA02050

- Difficulty date: December 4, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FOUND UPPER FLANGE OF FRAME BS 1090 LBL 18 WL 150 TO BE TRIPLE HOLED.  REMOVED DAMAGE ON UPPER FLANGE OF FRAME BS 1090, LBL 18, WL 150.  INSTALLED NEW   FABRICATED   DOUBLER FOR FRAME AT BS 1090, WL 150, LBL 18 IAW SRM 51-40-3.
